# SDR F3LA2015020301103

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 32,388 hours, 13,795 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6425658505
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LOG PAGE 864172 ITEM 1.  HYD GREEN SYS LOW LEVEL & PRESS.  FOUND NR 1 ENG HYD SWITCH TUBE LEAKING.  R & R IAW AMM 29-11-49-000-005A & 29-11-49-400-005A.  RAN NR 1 ENG WITH NO LEAKS NOTED.  PUT LG BACK TO NORMAL MODE IAW AMM 32-00-00-860-003A.
